# SDR ASAA0480163

- Difficulty date: March 7, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV12 CHECK, FOUND NLG DOOR AFT HINGE CUTOUT IS CRACKED.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-05.  (M)
